# SDR FDEA200910283700

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N3123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 5L BETWEEN STA 1862 AND STA 1885 CORRODED.  EVALUATE AND RECTIFY. STR 5L BETWEEN STA 1862 AND STA 1885, FOUND WITH CORROSION CRACK.  NEW STR FABRICATED IAW DWG NR 148N3123 SHT 1 REV. A  AND PL REV A.  STR REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
